UM

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Probabilistic solutions of some multi-degree-of-freedom nonlinear stochastic dynamical systems excited by filtered Gaussian white noise Journal article
Computer Physics Communications, 2014,Volume: 185,Issue: 4,Page: 1217-1222
Authors:  Er G.-K.
Favorite |  | TC[WOS]:8 TC[Scopus]:10 | Submit date:2019/02/13
Exponential polynomial closure  Fokker-Planck-Kolmogorov equation  High dimensions  Nonlinear stochastic dynamical system  State-space-split  
Probabilistic solutions of some multi-degree-of-freedom nonlinear stochastic dynamical systems excited by filtered Gaussian white noise Journal article
Computer Physics Communications, 2014,Volume: 185,Issue: 4,Page: 1217-1222
Authors:  Er,Guo Kang
Favorite |  | TC[WOS]:8 TC[Scopus]:10 | Submit date:2021/03/09
Exponential polynomial closure  Fokker-Planck-Kolmogorov equation  High dimensions  Nonlinear stochastic dynamical system  State-space-split  
A CCD-ADI method for unsteady convection-diffusion equations Journal article
Computer Physics Communications, 2013,Volume: 185,Issue: 3,Page: 790-797
Authors:  Sun,Hai Wei;  Li,Leonard Z.
Favorite |  | TC[WOS]:29 TC[Scopus]:31 | Submit date:2019/05/27
Alternating Direction Implicit Method  Combined Compact Difference Scheme  Unconditionally Stable  Unsteady Convection-diffusion Equation